advertisement
Question
Posted by: Joe | 2012/03/16

stomach parasites

I have an irritation in my anus, suspected intestinal worms, i got vermox from the pharmacy, 2 time, one month apart, still fill the irritation.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

hi

An irritation in the rectum can be caused by parasites or skin irritations in the rectum area. If you are grinding your teeth consider a longer treatment for the parasites as the life cycle is not always treated in a weekly dose of medication. There are a few products on the market available. You might need to be examine to establish if there are any anal irritations.

Kind regards
Dr Debbie
www.drdebbie.co.za

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement